# SDR 2013FA0000027

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: General aviation
- Aircraft: N454DR
- Make and model: Emb EMB-505
- Aircraft serial: 50500005
- Aircraft time: 472 hours, 312 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Wire
- Part number: UNK
- Condition: Misinstalled
- Location: O2 Mask Deploy
- Part time: 472 hours, 312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF THE AUTOMATIC MODE PASSENGER OXYGEN FUNCTIONAL CHECK, THE PASSENGER MASKS WOULD NOT DEPLOY, THE CABIN ALTITUDE CAS MESSAGE WAS DISPLAYED.  FOUND WIRES W201-11401-20 AND W201-11403-20 REVERSED IN CONNECTOR P2060.  CONNECTED WIRES IN CORRECT POSITION AND FUNCTIONAL TEST PASSED, MASKS DEPLOYED CORRECTLY.
